MathSciNet Relay Station
MathSciNet bibliographic data
MR2680956 (2011i:16068) 16W20 (47B48)
Qi, Xiaofei; Hou, Jinchuan Characterization of $\xi$-Lie multiplicative isomorphisms. Oper. Matrices 4 (2010), no. 3, 417–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement